Cold/Wind Chill, Monroe
- When
- January 3, 12:00 AM EST to 6:00 AM EST
- Where
- Monroe forecast zone
- Reported by
- ASOS
- Coordinates
- 41.058, -75.339 (the zone’s center; the record gives no point)
The combination of strong northwest winds, an arctic air mass and temperatures in the single numbers produced wind chill factors of around fifteen degrees below zero during the first part of the day of the 3rd on the Pocono Plateau. At Mount Pocono (Monroe County), the lowest hourly wind chill factor was seventeen degrees below zero and the low temperature the morning of the 3rd was 7 degrees…
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The combination of strong northwest winds, an arctic air mass and temperatures in the single numbers produced wind chill factors of around fifteen degrees below zero during the first part of the day of the 3rd on the Pocono Plateau. At Mount Pocono (Monroe County), the lowest hourly wind chill factor was seventeen degrees below zero and the low temperature the morning of the 3rd was 7 degrees above zero.
The low wind chill factor was caused by a retrograding low pressure system in the Gulf of Maine that not only prolonged the strong winds, but also helped bring arctic air into the region from Canada.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 2, 8:21 PM EST, 3 hours 39 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 PM EST SAT JAN 2 2010
.SYNOPSIS...
MEGA LOW PRESSURE SYSTEM OFFSHORE OF THE NORTHEAST UNITED STATES
WILL BEGIN TO RAPIDLY DEEPEN THROUGH SUNDAY. THE LOW WILL WOBBLE A
BIT TO THE WEST AND THEN BACK TO THE NORTHEAST BEFORE HEADING
FURTHER TO THE NORTH ON MONDAY. ARCTIC HIGH PRESSURE TRIES TO BUILD
IN ON TUESDAY BUT IS SUPPRESSED TO THE SOUTH BY A MID-WEST LOW
PRESSURE SYSTEM. THIS SYSTEM SKIRTS BY JUST TO OUR SOUTH AND EAST ON
FRIDAY AND THEN HEADS NORTHEAST ON SATURDAY ALONG THE EASTERN
SEABOARD.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
DECENT CAA TAKING PLACE ACROSS THE REGION TONIGHT AND AS THE LOW
OFFSHORE DEEPENS RAPIDLY, SO WILL THE STRENGTH OF THE CAA.
OVERNIGHT LOWS WERE A BLEND OF THE MET/MAV TO ACCOUNT FOR ANY
LARGE DISCREPANCIES BETWEEN THE TWO. LOWS WILL RANGE FROM THE
TEENS TO SINGLE DIGITS IN OUR FAR NORTHERN ZONES. COUPLED WITH
STRONG SUSTAINED WINDS, WIND CHILLS WILL DEFINITELY BE AN ISSUE IN
THE FAR NORTHERN ZONES WITH VALUES WILL BE WELL BELOW ZERO.
ELSEWHERE VALUES WILL BE IN THE NEAR ZERO OR SLIGHTLY ABOVE. DUE
TO THE ABOVE WE HAVE ALSO RAISED A WIND CHILL ADVISORY FOR BOTH
CARBON AND MONROE COUNTIES FOR TOMORROW MORNING.
AS FAR AS QPF GOES, THE NAM PUTS MORE LIQUID OVER THE REGION THAN DOES
THE GFS AND ECMWF TONIGHT, BUT FEELING CURRENTLY THAT WITH DEWPOINT
DEPRESSIONS STILL IN THE DOUBLE DIGITS AND A STRONG, DRY NORTHWEST
FLOW, VERY LITTLE PRECIPITATION WILL SURVIVE ALL THE WAY TO THE
GROUND. HAVE LEFT CHANCE POPS IN THE GRIDS FOR THE FAR NORTHERN
ZONES WHERE REGIONAL RADAR CURRENTLY SHOWS HIGHER RETURNS AS THE
MOISTURE CONTINUOUSLY WRAPS AROUND THE OFFSHORE LOW AND WITH A
SMALLER DEPRESSION.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
MODEL INITIALIZATION SHOWS THAT BOTH THE GFS AND ECMWF ARE TOO DEEP
WITH THE LOW PRESSURE OVER THE NORTHEAST, WHILE THE NAM IS A TAD TOO
SHALLOW. FOR ALL INTENSIVE PURPOSES, ALL THREE MODELS PLACE THE
CENTER OF THE LOW ACCORDINGLY BASED ON BUOY OBSERVATIONS AND HPC
SURFACE ANALYSIS. DECIDED IT WOULD BE BEST TO USE A BLEND OF ALL
THREE MODELS SINCE THEIR THERMAL FIELDS APPEAR TO BE FAIRLY WELL
ALIGNED WITH ONE ANOTHER WHILE TAKING INTO ACCOUNT THE STRENGTH OF
THE LOW PRESSURE.
THE BIG STORY WITH THE ABOVE SYSTEM IS GOING TO BE THE WINDS COUPLED
WITH ANOTHER SURGE OR TWO OF ARCTIC AIR. MODEL SOUNDINGS SHOW THAT
THE STRONGEST WINDS WILL OCCUR MID TO LATE MORNING ON SUNDAY.
ALTHOUGH A WEAK INVERSION OCCURS TOMORROW MORNING, STILL FELL THAT
WITH STRONG SURFACE WINDS AND MOST LOCALES WITHOUT SNOW COVER, WE
WILL NOT DECOUPLE. THE BOUNDARY LAYER DEPTH WILL DECREASE SOMEWHAT TOMORROW,
BUT WITH 45 TO 50 KNOT WINDS AT 925MB WE WILL HAVE A REALLY GOOD
CHANCE OF MIXING MOST OF THAT DOWN TO THE SURFACE AND COULD POSSIBLY
SEE GUSTS UP TO 50MPH.
AS THE MID LEVEL LOW CONTINUES TO SLIDE EASTWARD AND WITH THE
SURFACE LOW NOT SURE WHICH DIRECTION IT WANTS TO HEAD, THE SYSTEM
BEGINS TO OCCLUDE LATE SUNDAY. THE GFS AND ECMWF SHOWS A FEW WEAK
BACKDOOR FRONTS, OR SURFACE TROUGHS, THAT TRY TO PENETRATE THE REGION ON
MONDAY AND TUESDAY BUT IT APPEARS THAT ONLY AN INCREASE IN CLOUDS
ARE ON ORDER. THERE IS A CHANCE THAT WITHIN THE NORTHWEST FLOW
HIGHER TERRAIN AREAS MAY SEE SOME LIGHT SNOW SHOWERS, BUT FOR NOW
THE ATMOSPHERE APPEARS TO BE A LITTLE TOO DRY ELSEWHERE.
TEMPERATURES WILL REMAIN BELOW NORMAL WITHIN THIS ARCTIC AIR MASS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
REMAINING BELOW NORMAL TEMPERATURES. WE CONTINUE IN A COLD AND AT
TIMES BREEZY REGIME THROUGH THIS PERIOD. WHILE THE LOW IS WELL
NORTHEAST OF THE UNITED STATES...IT'S LONG REACH EXTENDS DOWN ALONG
THE U.S. COAST TO FLORIDA. PERIODIC SNOW SHOWERS WILL PINWHEEL
THROUGH THE UPPER TROUGH AND WE EXPECT TO SEE OUR SHARE ESPECIALLY
IN THE NORTHERN HALF OF THE FORECAST AREA. BY LATE THURSDAY WE
FINALLY LOSE THE NORTHWEST GRADIENT AND ENTERING A PERIOD OF
CALM(WIND-WISE) BUT ALREADY LOOMING ON THE WESTERN HORIZON IS AN
UPPER LEVEL LOW OVER THE NATIONS HEARTLAND. THE LOW WILL SPREAD SNOW
ACROSS THE OHIO VALLEY TO THE FORECAST AREA ON FRIDAY WHILE
INITIATING CYCLOGENESIS OFF THE NORTH CAROLINA COAST BY FRIDAY
AFTERNOON. WHILE THE SURFACE LOW TAKES SHAPE AND INTENSIFIES...THE
UPPER LOW HANGS BACK WITH MORE SNOW SHOWERS FOR FRIDAY NIGHT INTO
SATURDAY. THE SURFACE LOW WILL RAPIDLY INTENSIFY SOUTHEAST OF NOVA
SCOTIA AND ONCE AGAIN WE ARE IN A NORTH TO NORTHWEST FLOW THROUGH
THE WEEKEND. THE EASTERN PART OF THE UNITED STATES WILL REMAIN IN A
BROAD TROUGH INTO THE FOLLOWING WEEK.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
COLD NORTHWEST FLOW GENERATING SOME STRACU AND ALTOCU ACROSS THE
REGION. SKIES ARE CLEAR FOR MOST OF THE REGION HOWEVER. WHILE THE
TAF SITES WILL REMAIN VFR BUT SOME SNOW SHOWERS COULD BRUSH JUST
NORTH OF THE TAF SITES; PERHAPS KABE WOULD HAVE SOME EFFECT FROM
ANY STREAMERS FROM THEN NORTHWEST, BUT THIS WAS NOT ADDED FOR NOW
AS THE PROBABILITY IS LOW.
THE BIG STORY, THOUGH, WILL BE THE GUSTY WEST-NORTHWEST WINDS. AS
THE INTENSE STORM RETROGRADES INTO THE NEW ENGLAND OFFSHORE WATERS,
THE GRADIENT IN OUR AREA WILL INCREASE MORE, AND WINDS WERE ALREADY
IN THE PROCESS OF RESPONDING THIS AFTERNOON. WINDS ARE FORECAST TO
GUST TO 35 KNOTS THIS AFTERNOON AND EARLY THIS EVENING, BUT INCREASE
TO 40 KNOTS (AND MAYBE A LITTLE MORE AT THE USUAL SUSPECT SPOTS LIKE
KPHL AND KACY) BY LATE THIS EVENING AND OVERNIGHT, AND PERSIST INTO
SUNDAY. WINDS MAY DROP A BIT LATER SUNDAY AFTERNOON, BUT FOR
SIMPLICITY'S SAKE THIS WAS NOT ADDRESSED IN THE CURRENT 30 HOUR
KPHL TAF.
.OUTLOOK...
THE COLD AND GUSTY WEST-NORTHWEST FLOW WILL CONTINUE SUNDAY NIGHT
AND INTO AT LEAST THE EARLY PORTION OF THE COMING WEEK. LITTLE IF
ANY PRECIPITATION IS EXPECTED...BUT ONCE AGAIN SOME SNOW SHOWERS MAY
AFFECT AREAS JUST TO THE NORTH OF THE TAF SITES.
&&
.MARINE...
AT 8 PM...BUOY 44009 HAS A 310 DEGREE WIND AT 31 - 39 KTS WITH A 7
FT WIND WAVE EVERY 6 SECONDS. AMBROSE STATION HAS 300 DEGREE WIND
33-41 KT WITH A 7 FT SEA EVERY 6 SECONDS AND THE HUDSON CANYON
BUOY 300 DEGREES AT 33-43 KT WITH A 14 FT SEA.
THE WIND CHILL AT 44009 IS 12 DEGREES WHILE AT AMBROSE IT'S A
DOWNRIGHT FREEZING COLD 5 DEGREES. IF ANYTHING, CONDITIONS WILL
GET WORSE OVERNIGHT INTO MID DAY SUNDAY WITH LIGHT TO MODERATE ICE
ACCRETION OVERNIGHT AND AGAIN SUNDAY NIGHT.
THERE ARE SOME INFREQUENT WIND GUSTS TO 50 KT.
THE GALE WARNING WHICH WAS PREVIOUSLY ISSUED WILL OF COURSE
CONTINUE FOR THE OCEAN AND DELAWARE BAY TONIGHT AND SUNDAY...AND
RUN RIGHT THROUGH MONDAY MORNING. THE INTENSIFYING LOW PRESSURE
STORM CENTER RETROGRADING INTO THE NEW ENGLAND OFFSHORE WATERS
WILL BRING VERY COLD AIR AND WINDS GUSTING OVER 40 KNOTS. THERE
COULD BE A FEW GUSTS UP TO 50 KNOTS OVER THE OCEAN WATERS IF THE
00Z ECMWF IS MORE CORRECT. THIS WILL BE MENTIONED IN THE BODY OF
THE FORECAST BUT WE WILL RETAIN THE GALE WARNING.
WITH COLD AIR AND STRONG WINDS...THE FREEZING SPRAY ADVISORY WILL
ALSO BE CONTINUED. CONDITIONS BEGIN TO IMPROVE DURING MONDAY AS THE
LOW PULLS AWAY...BUT SEVERAL DAYS OF SMALL CRAFT ADVISORY CONDITIONS
ARE EXPECTED THEREAFTER.
&&
.TIDES/COASTAL FLOODING...
THE LOW WATER ADVISORY WILL REMAIN IN EFFECT FOR THE WATERS FROM
THIS EVENING THROUGH MONDAY. THE PERSISTENT AND STRONG AND GUSTY
WEST-NORTHWEST WINDS WILL CAUSE ANOMALIES TO FALL TONIGHT THROUGH
SUNDAY NIGHT. NEWBOLD AND PHILADELPHIA WERE ALREADY RUNNING BELOW
ZERO...AND REEDY POINT AND MARCUS HOOK WERE ALREADY CLOSE TO MINUS 1
FOOT AT MID AFTERNOON. THE PRESENT GUIDANCE SHOWS THAT THE LOWEST
WATER LEVELS WILL OCCUR WITH THE LOW TIDE SUNDAY AFTERNOON (OCEAN)
AND INTO THE EVENING (BAY AND TIDAL LOWER DELAWARE RIVER). BLOWOUT
LEVELS OF MINUS 1.8 FEET MEAN LOWER LOW WILL BE REACHED ACCORDING TO
THE GUIDANCE. THE EARLIER TIMING SEEMS JUSTIFIED IN CASE CONDITIONS
DEVELOP SOONER, WHICH HAS HAPPENED BEFORE.
IF YOU HAPPEN TO GET STUCK AT LOW TIDE REMEMBER THE WIND CHILLS
WILL BE DROPPING TO AROUND ZERO.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 7 PM EST SUNDAY FOR PAZ054-055-060>062-
067>071.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY
FOR PAZ054-055.
NJ...WIND ADVISORY UNTIL 7 PM EST SUNDAY FOR NJZ001-007>010-012>027.
DE...WIND ADVISORY UNTIL 7 PM EST SUNDAY FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 7 PM EST SUNDAY FOR MDZ008-012-015-019-020.
MARINE...LOW WATER ADVISORY UNTIL 1 PM EST MONDAY FOR ANZ430-431-
450>455.
FREEZING SPRAY ADVISORY FROM 1 AM SUNDAY TO 11 AM EST MONDAY
FOR ANZ430-431-450>455.
GALE WARNING UNTIL 11 AM EST MONDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...HEAVENER
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...EBERWINE
AVIATION...EBERWINE/
MARINE...EBERWINE/
TIDES/COASTAL FLOODING...EBERWINEHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 321 PM EST SAT JAN 2 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>024-027- PAZ060>062-067>071-032030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 321 PM EST SAT JAN 2 2010 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-032030- CARBON-MONROE- 321 PM EST SAT JAN 2 2010 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ025-026-032030- COASTAL ATLANTIC-COASTAL OCEAN- 321 PM EST SAT JAN 2 2010 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-032030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 321 PM EST SAT JAN 2 2010 ...GALE WARNING IN EFFECT UNTIL 11 AM EST MONDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 11 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. FREEZING SPRAY ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 825 PM EST SAT JAN 2 2010 DEZ001-NJZ016>019-PAZ069>071-031200- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS- DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...DOYLESTOWN... MEDIA...PHILADELPHIA 825 PM EST SAT JAN 2 2010 ...LOW WATER IS EXPECTED DURING TIMES OF LOW TIDE TONIGHT THROUGH MONDAY MORNING... THE STRONG NORTHWEST WINDS WILL GUST TO NEAR 50 MPH AND CONTINUE TO LOWER THE TIDAL WATER LEVEL. THE LOW WATER LEVEL WILL BE IN EFFECT OVERNIGHT THROUGH MONDAY MORNING. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. EBERWINE
The national radar mosaic for the moment the first event began.
2 cold/wind chill. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2010Every state in 2010This day in weather historyWarnings in Pennsylvania, January 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 209428, 209429.